Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 37 year old male and I'm really worried about my only son. He is only 8 years old and recently his teacher told me I should take him to the school psychiatrist because she is not satisfied with his behavior and his marks. After few talks he has determined that my son possibly suffers from some Attention Deficit Hyperactivity Disorder (ADHD) and prescribed him some Ritalin!
I was terrified when I heard about it bur doctor calmed me down telling me that it is quite common among kids his age. He also told me that things now could only get better because kids diagnosed with ADHD have damaged memory and can't really learn anything. How will this affect him?

Loading...


I totally understand how you are feeling right now. No one really loves to hear that a kid must use some medications. But trust me- this will only make your son feel better and nothing more.
I don’t know how much do you know about this ADHD disorder but the main symptoms are- inability to concentrate on focus on something especially on school tasks, tendency to "act out" and inability to memorize any information that isn’t in its interest.
This drug is central nervous system stimulant and it has many effects. It helps improve concentration and behavior and has strong effects on CNS improving memory and ability to concentrate on school tasks.
So, you really don’t need to be worried about anything!
Reply

Loading...

Do Not Give your child Ridlin until he is full grown, as the Ridilin WILL affect his growth.
Reply

Loading...